# SDR SIMA200127801

- Difficulty date: October 3, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N272AE
- Make and model: Saab 340B
- Aircraft serial: 340B272
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17643
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - FLT 4806 - FOUND NR 2 AND NR 3 RIGHT FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY IAW SAAB 340 AMM.  OPERATIONALLY CHECKED GOOD.  (M)
